| Model Number |
CV-180 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the video system center had flashing green screen and color bars.The issue had occurred during inspection for use.There was no report of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h3, h6, h11.The device was not returned to olympus for inspection and the reported failure.However, the customer contacted olympus technical assistance support (tac) via phone.Troubleshooting steps performed: disconnected the cable, turned off device and checked video connections.The device will not be returned to olympus for evaluation.Complaint was confirmed by technical assistance center (tac) over call.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.